# SDR YENA2023020600137

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 32,280 hours, 21,250 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Not Reported
- Part number: 10139521
- Part serial: 2012110023
- Condition: Failed
- Location: Not Reported
- Part time: 10,683 hours, 7,642 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2065, BOS-RSW. (AIRCRAFT DIVERTED TO JFK) 'ON CLIMBOUT BLEED 1 OVERPRESS BLEED 2 OVERPRESS. PERFORMED QRH BLEED 2 RESET NORMAL. BLEED 1 INITIALLY RESET THEN RETURNED AFTER THE THRUST ADVANCED. IT APPEARS TO BLEED 1 VALVE IS STUCK OPEN; REF L/P 3579199, ITEM 1. MDDR 500163 (REMOVED AND REPLACED ENG 1 NPRSOV VALVE IAW AMM 36-11-03. OPS CHECK AND LEAK  CHECK ARE GOOD. ALL PARAMETERS ARE NORMAL. NO FAULTS. THIS CLEARS MDDR. PLACARD REMOVED. MX-4 UPDATED. MCC NOTIFIED0. ENG 1 BLEED. PRSOV WAS REMOVED AND REPLACED. PERFORMED DUAL ENG RUN IAW AMM 72-00-00. ISOLATED EACH BLEED SYS, AND SWITCHED BLEED LOADS. OPS CHECK OK. ALL PARAMETERS ARE NORMAL. NO-FAULT MSGS AT THIS TIME. A/C OK FOR CONTINUED SERVICE.'
